PubAg

Main content area

Bayesian endogeneity bias modeling

Author:
Montes-Rojas, Gabriel, Galvao, Antonio F.
Source:
Economics letters 2014 v.122 no.1 pp. 36-39
ISSN:
0165-1765
Subject:
Bayesian theory, economics, models
Abstract:
We propose to model endogeneity bias using prior distributions of moment conditions. The estimator can be obtained both as a method-of-moments estimator and in a Ridge penalized regression framework. We show the estimator’s relation to a Bayesian estimator.
Agid:
5998018